Severe Bumpy Itchy Rash

by Gabsile Simelane
(Swaziland ,Mbabane)

I am in pain as my body has a severe rash which is roundish and I stratch it constantly and then it becomes bumpy and dark. I used hydrocortisone for 2 months but still it continues. It is on my thighs and arms.......please help me! Gabsile

Comments for Severe Bumpy Itchy Rash

Average Rating starstarstarstarstar

Click here to add your own comments

Rating
starstarstarstarstar
Respomse to: Severe Bumpy Itchy Rash
by: Nanette with Skin-Remedies.com

Hello Gabsile,

Whenever hydrocortisone is used for any length of time you run the risk of harsh side effects that wreak havoc with your health. These side effects include: thinning and discoloration of the skin (hypo or hyper pigmentation), easy bruising, permanent dilation of certain blood vessels, burn marks on skin, itchiness, perioral dermatitis, liver and kidney damage and a weakened immune system. Not only this, but when you stop using steroid creams this almost always produces what is known as a "Rebound Effect" or "Rebound Phenomenon". These terms refer to the tendency of some medications, when discontinued suddenly, to cause the return of the symptoms it relieved either in the same area or another area.

I would highly recommend first cleansing with our All Over Face & Body Wash followed by an application of our My Daughter's Hand & Body TheraCream twice daily. These products will help restore the natural pH of the skin and add much needed moisture to the skin 7 layers deep.

Please keep me posted on your progress Gabsile.

Warm Regards,
Nanette

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to General 2.

Special Note:  Some of our customers who have provided a testimonial  have received a free product for their kind contribution.